# SDR AU000025

- Difficulty date: January 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Missing
- Location: Pax Oxygen
- Component: Passenger Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER OXYGEN SYSTEM FLEXIBLE HOSE TO SEATS 41A, 41B AND 41C WAS NOT FITTED AND THE SUPPLY WAS BLANKED OFF.
